Couldn't find what you looking for?

TRY OUR SEARCH!

Yesterday I have been to my friend's house. He has started to act funny lately. We go to the same group on the university. I have noticed that he is acting differently. So I went to visit him and talk a little. He says that he is feeling anxiety and that he is taking Flonase to treat it. I thought that it is medicine used for allergies. What do you think?

Loading...

I seriously doubt that he is really taking Flonase for anxiety. It is nasal spray and it helps with allergies, sinus infections, migraines related to sinuses, allergic rhinitis, etc. I see no connection with medications for treating anxiety. But you should know one thing. Flonase is known to provoke mood changes and that may be the reason for his strange behavior lately. Maybe try one "open" talk with him and suggest him to go and see a doctor if he has problems with anxiety and to stop taking this medicine until he consult with someone.
Reply

Loading...